# SDR UIEA2020102602306

- Difficulty date: October 23, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,556 hours, 12,046 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7250 · Turbine Section
- Part: Fastener
- Condition: Loose
- Location: Acoustic Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VIBRATION INDICATOR SHOWING 0.2-3.1 FOR 30 SECONDS DURING CLIMB.  OSCILLATING, NO VIBRATIONS FELT.  PERFORMED EXTERNAL ENGINE INSPECTION, IAW AMM 72-00-00.  FOUND LOOSE FASTENERS ON INNER ACOUSTIC PANELS, SECURED FASTENERS, IAW AMM 72-53-01.
